Posted Wed 28 Nov 2018 5.52pm by Moth
I have had Guttate psoriasis on and off for about 20 years
I have had Guttate Psoriasis for about 20 year treated with UV therapy fairly successfully about 18 years ago. However I still have the odd flare up- previously it affected my lower limbs but more recently my face- usually around nostril eyebrows and hairline. However over the past week I have developed a plaque on my eyelid which although is not painful is uncomfortable and itchy. My eye itself is more prone to watering but no redness or signs of inflammation. Any tips/advice would be appreciated! Should I go to GP/optometrist with this? Am concerned it may affect my eye and not keen to use Hydrocortisone near my eye! Thanks in anticipation
Posted Thu 29 Nov 2018 10.44pm by wendyloish
There was a posting in the forum warning of steroids getting into the eye that I read a while ago. I did a search for "eye" and it came up. It was a post by Parisa. have a look at it. Then , if I were you, I would go ask my GP.
Posted Fri 30 Nov 2018 9.01am by OhNo_NotAgain? (edited Sat 1 Dec 2018 4.54pm by OhNo_NotAgain?)
Moth: all topical steroids carry a warning in the patient leaflet not to apply near to the eyes, and most warm against using on delicate skin on certain parts of the body. There is a risk to the eye, AND the skin of the eyelids is delicate.
Do not use on your eyelid unless specifically advised to do so by your Doctor. DEFINITELY, go to your doctor.
They might prescribe a different steroid or in a different form or strength that could be used on the eyelid.
I HAVE used steroid ointment on my eyelid and it cleared the tiny patch of psoriasis. I used the tiniest smear possible on my fingertip, pretty well just a trace amount, and only needed to use it once every few days.